Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 8, NWS Fort Worth, TX

April 10, 2017Hill County, McLennan County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 10, 2017, 9:00 PM CDT for Hill County, McLennan County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2017, 9:00 PM CDT (02:00 UTC)
Expired
Apr 11, 2017, 12:00 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Hill County, TX, McLennan County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 86 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

149 
WGUS54 KFWD 110200
FFWFWD
TXC217-309-110500-
/O.NEW.KFWD.FF.W.0008.170411T0200Z-170411T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
900 PM CDT MON APR 10 2017

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Northern McLennan County in central Texas...
  Southwestern Hill County in central Texas...

* Until midnight CDT.

* At 857 PM CDT, Doppler radar indicated slow moving thunderstorms 
  producing heavy rain from near Aquilla, to Leroy, to Valley Mills. 
  Rain was falling at a rate of 2 to 3 inches per hour with these 
  storms. This rainfall will lead to excessive water runoff and 
  cause flash flooding. Low-lying areas are most vulnerable to 
  rapidly rising water. Some low-water crossings may flood and 
  become impassable.

* Some locations that will experience flooding include...
  Waco, Lacy-Lakeview, West, Valley Mills, Gholson, Abbott, Leroy,
  Ross and Aquilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Be especially cautious at night when it is 
harder to recognize the dangers of flooding.

&&

LAT...LON 3159 9760 3175 9728 3179 9733 3184 9728
      3184 9733 3188 9739 3189 9736 3190 9737
      3190 9738 3193 9707 3167 9691

$$

92
2 follow-up statements
622 
WGUS74 KFWD 110308
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
1008 PM CDT MON APR 10 2017

TXC217-309-110500-
/O.CON.KFWD.FF.W.0008.000000T0000Z-170411T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McLennan TX-Hill TX-
1008 PM CDT MON APR 10 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHERN MCLENNAN AND SOUTHWESTERN HILL COUNTIES...

At 1005 PM CDT, Doppler radar indicated slow moving thunderstorms 
producing heavy rain across northern McLennan County. Radar is 
estimating 3 to 5 inches of rain has fallen in this area since 800 
PM.  Some flooding has been reported on I-35 near West and Ross. An 
additional 1 inch of rain will be possible through midnight.  This 
rainfall will lead to excessive water runoff and cause flash 
flooding. Low-lying areas are most vulnerable to rapidly rising 
water. Some low-water crossings may flood and become impassable.

Some locations that will experience flooding include...
North side of Waco, Lacy-Lakeview, West, Valley Mills, Gholson, 
Abbott, Leroy, Ross and Aquilla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.  Be especially cautious at night when it 
is harder to recognize the dangers of flooding.

&&

LAT...LON 3159 9760 3175 9728 3179 9733 3184 9728
      3184 9733 3188 9739 3189 9736 3190 9737
      3190 9738 3193 9707 3167 9691

$$

92
741 
WGUS74 KFWD 110453
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
1153 PM CDT MON APR 10 2017

TXC217-309-110501-
/O.EXP.KFWD.FF.W.0008.000000T0000Z-170411T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McLennan TX-Hill TX-
1153 PM CDT MON APR 10 2017

...THE FLASH FLOOD WARNING FOR NORTHERN MCLENNAN AND SOUTHWESTERN
HILL COUNTIES WILL EXPIRE AT MIDNIGHT CDT... 

The heaviest rains have moved to the east and flash flooding is no 
longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 3159 9760 3175 9728 3179 9733 3184 9728
      3184 9733 3188 9739 3189 9736 3190 9737
      3190 9738 3193 9707 3167 9691

$$

58

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 7:18 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 10, 7:18 PM CDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
718 PM CDT Mon Apr 10 2017

.AVIATION...
The primary aviation weather concern with this TAF package will be
thunderstorms this evening. As of 00Z, the cold front had just
cleared all the Metroplex TAF sites. However, some storms were
riding up over the front and were in the vicinity of DAL and GKY.
We have decided to keep thunder in the vicinity at those terminals
through about 03Z. Waco should see temporary periods of
thunderstorms through about 04Z with most activity shifting to the
south of Waco overnight with the front.

Low end VFR ceilings will prevail through Tuesday morning with
some temporary ceilings between 2000 and 3000 FT this evening.
The only exception will be in Waco where MVFR ceilings will
prevail overnight through Tuesday morning. All ceilings should
slowly lift Tuesday afternoon with daytime mixing.

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT Mon Apr 10 2017/
Convection continues to develop along and ahead of a slow moving
cold front which was near a line from Paris to Dallas to
Goldthwaite at 3 PM. The atmosphere is quite unstable and severe
thunderstorms will likely continue into the mid evening hours with
storms slowly shifting southward with the cold front. Some
elevated showers and storms are possible north of the front
through the evening, but these should remain below severe limits.
Along with the threat for large hail and damaging winds, there
will be a potential for heavy rainfall and flash flooding,
especially southeast of a line from Goldthwaite to Hillsboro to
Athens where a Flash Flood Watch is in effect through 7 AM CDT
Tuesday. There is a good chance that the heavy rainfall will shift
south of the CWA overnight with the development of a strong cold
pool. Therefore, the Flash Flood Watch may be canceled during the
overnight hours if this occurs.

A weak shortwave will translate across the region on Tuesday and
result in scattered showers and thunderstorms through the day.
This activity will remain elevated above the front and should
remain well below severe limits.

Once the shortwave trough axis passes to the east, a weak ridge
will build in from the west and result in a brief dry period
Tuesday night. The presence of the ridge will be very temporary
due to the development of a strong trough across the western
states. A series of shortwaves will round the base of the long
wave trough and bring multiple chances for rain and thunderstorms
Thursday through Sunday with the best chances Thursday and again
on Sunday. At this time the severe potential appears low with the
end of the week/weekend storms.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    59  73  61  79  63 /  50  20  10  20  10
Waco                61  74  61  79  62 /  70  40  10  20  10
Paris               58  71  58  75  60 /  60  20  10  20  10
Denton              55  72  57  77  61 /  20  10  10  20  20
McKinney            57  71  58  77  61 /  50  20  10  20  10
Dallas              61  74  62  79  64 /  50  20  10  20  10
Terrell             60  73  60  78  62 /  60  40  10  20  10
Corsicana           62  73  62  79  62 /  70  40  20  20  10
Temple              62  73  61  78  62 /  80  50  20  20  10
Mineral Wells       54  72  57  78  61 /  20  20  10  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for TXZ135-142>148-
156>162-174-175.

&&

79/79
Hazardous weather outlook, Apr 10, 4:19 PM CDT, 4 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
419 PM CDT Mon Apr 10 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111245-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
419 PM CDT Mon Apr 10 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
There is a chance of thunderstorms across all of North and Central
Texas through tonight. Severe thunderstorms are likely through the
evening generally along and southeast of a line from Bonham to Fort
Worth to Goldthwaite. Large hail and damaging winds will be the
primary hazards. Heavy rainfall is also likely and may result in
flash flooding, especially along and south of a line from
Goldthwaite to Hillsboro to Athens, where a Flash Flood Watch is in
effect until 7 AM. The severe threat will diminish by late evening
but the flash flood threat will continue overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Scattered thunderstorms will be possible Tuesday southeast of a line
from Bonham to Weatherford to Comanche. Severe storms are not
expected.

Isolated to scattered thunderstorms will be possible, periodically,
across much of the region Tuesday night through Friday. Cloud to
ground lightning will be the primary hazard. Severe weather appears
unlikely at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely southeast of a line from Bonham to Fort
Worth to Goldthwaite through this evening.

In the hours before

Local storm report, Apr 10, 8:00 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     FLASH FLOOD      CLIFTON                 31.78N  97.58W
04/10/2017                   BOSQUE             TX   BROADCAST MEDIA

            FLASH FLOODING REPORTED ON FM 708 NEAR CLIFTON
Special weather statement, Apr 10, 8:10 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
810 PM CDT MON APR 10 2017

TXZ144-145-159-110200-
Bosque TX-Hill TX-McLennan TX-
810 PM CDT MON APR 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCLENNAN...SOUTHEASTERN
BOSQUE AND SOUTHWESTERN HILL COUNTIES UNTIL 900 PM CDT...

At 809 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Lake Whitney State Park, or 13 miles east of Clifton,
moving northeast at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Hillsboro, Clifton, West, Whitney, Valley Mills, Lake Whitney State
Park, Gholson, Leroy, Ross and Aquilla.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.

LAT...LON 3171 9769 3170 9772 3171 9773 3206 9720
      3172 9698 3160 9744 3158 9760
TIME...MOT...LOC 0109Z 246DEG 14KT 3178 9735

Carlaw
Local storm report, Apr 10, 8:17 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
817 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     TSTM WND DMG     CAYOTE                  31.77N  97.45W
04/10/2017                   BOSQUE             TX   AMATEUR RADIO

            8 INCH DIAMETER TREE LIMBS IN CAYOTE
Local storm report, Apr 10, 8:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             4 SSW AQUILLA           31.80N  97.25W
04/10/2017  E1.00 INCH       HILL               TX   TRAINED SPOTTER

            SPOTTER REPORTING QUARTER SIZE HAIL 4 MI SSW OF AQUILLA
Local storm report, Apr 10, 8:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
849 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HAIL             5 WNW CHINA SPRING      31.68N  97.40W
04/10/2017  E1.75 INCH       MCLENNAN           TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL REPORTED 5 MI WNW OF CHINA SPRING
Local storm report, Apr 10, 8:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT MON APR 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FLASH FLOOD      CLIFTON                 31.78N  97.58W
04/10/2017                   BOSQUE             TX   EMERGENCY MNGR

            FLASH FLOODING ON FM 2114 NEAR FM 2490

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:10 PM CDTRiver Flood WarningFWDHunt24 hr
Apr 10, 7:18 PM CDTSevere Thunderstorm WarningFWDBosque42 min
Apr 10, 7:19 PM CDTFlash Flood WarningFWDHopkins, Hunt2 hr
Apr 10, 7:30 PM CDTSpecial Weather StatementFWDHill45 min
Apr 10, 7:38 PM CDTSpecial Weather StatementFWDAnderson52 min
Apr 10, 7:50 PM CDTFlash Flood WarningFWDBosque3 hr
Apr 10, 8:10 PM CDTSpecial Weather StatementFWDHill50 min
Apr 10, 8:13 PM CDTSevere Thunderstorm WarningFWDCoryell62 min
Apr 10, 8:24 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan66 min
Apr 10, 8:59 PM CDTSevere Thunderstorm WarningFWDCoryell61 min
Apr 10, 9:04 PM CDTSpecial Weather StatementFWDEllis41 min
Apr 10, 9:21 PM CDTAreal Flood AdvisoryFWDCoryell114 min
Apr 10, 9:27 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan63 min
Apr 10, 9:57 PM CDTAreal Flood AdvisoryFWDHill, Limestone2 hr
Apr 10, 9:58 PM CDTSevere Thunderstorm WarningFWDHill, Limestone, McLennan62 min
Apr 10, 10:01 PM CDTSpecial Weather StatementFWDBell44 min
Apr 10, 10:16 PM CDTSpecial Weather StatementFWDCollin44 min
Apr 10, 10:25 PM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan2 hr
Apr 10, 10:25 PM CDTTornado WarningFWDMcLennan35 min
Apr 10, 10:32 PM CDTSevere Thunderstorm WarningFWDCollin43 min
Apr 10, 10:34 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone56 min
Apr 10, 10:35 PM CDTAreal Flood AdvisoryFWDBell3 hr
Apr 10, 10:40 PM CDTAreal Flood AdvisoryFWDNavarro3 hr
Apr 10, 10:43 PM CDTSevere Thunderstorm WarningFWDBell, Coryell62 min
Apr 10, 10:58 PM CDTSevere Thunderstorm WarningFWDLimestone17 min
Apr 10, 10:59 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt61 min
Apr 10, 11:01 PM CDTAreal Flood AdvisoryFWDCoryell119 min
Apr 10, 11:07 PM CDTSevere Thunderstorm WarningFWDLimestone53 min
Apr 10, 11:10 PM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 10, 11:15 PM CDTSevere Thunderstorm WarningFWDBell60 min
Apr 10, 11:23 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant67 min
Apr 10, 11:40 PM CDTSpecial Weather StatementFWDDelta65 min
Apr 10, 11:46 PM CDTAreal Flood AdvisoryFWDBosque119 min
Apr 10, 11:47 PM CDTSpecial Weather StatementFWDLimestone28 min
Apr 10, 11:52 PM CDTSpecial Weather StatementFWDDallas38 min
Apr 10, 11:56 PM CDTAreal Flood AdvisoryFWDHill2 hr
Apr 11, 12:01 AM CDTSevere Thunderstorm WarningFWDCollin, Denton59 min
Apr 11, 12:02 AM CDTSpecial Weather StatementFWDFannin28 min
Apr 11, 12:09 AM CDTSevere Thunderstorm WarningFWDFannin34 min
Apr 11, 12:14 AM CDTSpecial Weather StatementFWDLimestone31 min
Apr 11, 12:19 AM CDTSpecial Weather StatementFWDNavarro26 min
Apr 11, 12:39 AM CDTSpecial Weather StatementFWDLeon36 min
Apr 11, 12:59 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson48 min
Apr 11, 1:06 AM CDTSpecial Weather StatementFWDBosque39 min
Apr 11, 1:12 AM CDTSpecial Weather StatementFWDHenderson, Van Zandt33 min
Apr 11, 1:15 AM CDTSpecial Weather StatementFWDTarrant30 min
Apr 11, 1:22 AM CDTSpecial Weather StatementFWDLamar23 min
Apr 11, 1:43 AM CDTAreal Flood AdvisoryFWDFalls, Hill, Limestone, McLennan3 hr
Apr 11, 1:43 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 1:46 AM CDTSpecial Weather StatementFWDDenton29 min
Apr 11, 1:50 AM CDTSpecial Weather StatementFWDDenton40 min
Apr 11, 1:56 AM CDTSevere Thunderstorm WarningFWDDenton34 min
Apr 11, 2:01 AM CDTAreal Flood AdvisoryFWDHill59 min
Apr 11, 2:04 AM CDTSevere Thunderstorm WarningFWDHood, Johnson30 min
Apr 11, 2:06 AM CDTSpecial Weather StatementFWDTarrant24 min
Apr 11, 2:13 AM CDTFlash Flood WarningFWDBell, Coryell3 hr
Apr 11, 2:26 AM CDTSevere Thunderstorm WarningFWDTarrant64 min
Apr 11, 2:33 AM CDTSpecial Weather StatementFWDTarrant27 min
Apr 11, 2:36 AM CDTSpecial Weather StatementFWDJohnson24 min
Apr 11, 2:43 AM CDTSpecial Weather StatementFWDRobertson32 min
Apr 11, 2:58 AM CDTSevere Thunderstorm WarningFWDTarrant34 min
Apr 11, 3:07 AM CDTSpecial Weather StatementFWDSomervell38 min
Apr 11, 3:10 AM CDTSpecial Weather StatementFWDLeon35 min
Apr 11, 3:11 AM CDTAreal Flood AdvisoryFWDHill3 hr
Apr 11, 3:27 AM CDTSpecial Weather StatementFWDLeon33 min
Apr 11, 3:29 AM CDTSpecial Weather StatementFWDTarrant46 min
Apr 11, 3:35 AM CDTSpecial Weather StatementFWDBell25 min
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLimestone58 hr
Apr 11, 3:46 AM CDTRiver Flood WarningFWDLeon, Robertson6 days
Apr 11, 3:49 AM CDTSevere Thunderstorm WarningFWDBell56 min
Apr 11, 4:39 AM CDTAreal Flood AdvisoryFWDFalls, Limestone, McLennan, Navarro3 hr
Apr 11, 4:44 AM CDTSevere Thunderstorm WarningFWDBell61 min
Apr 11, 4:56 AM CDTSpecial Weather StatementFWDJohnson34 min
Apr 11, 5:13 AM CDTFlash Flood WarningFWDBell, Coryell7 hr
Apr 11, 5:20 AM CDTTornado WarningFWDBell25 min
Apr 11, 6:06 AM CDTSpecial Weather StatementFWDErath24 min
Apr 11, 6:28 AM CDTSpecial Weather StatementFWDHood32 min
Apr 11, 6:55 AM CDTSpecial Weather StatementFWDMilam35 min
Apr 11, 7:20 AM CDTSpecial Weather StatementFWDJohnson25 min
Apr 11, 7:44 AM CDTSpecial Weather StatementFWDJohnson31 min

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.